# SDR R61A201904130470

- Difficulty date: April 13, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LT WING T/E AT SPAR 3 HAS HYD LINE FITTING HOLE THAT IS ELONGATED IN SPAR. REPAIRED LT WING T/E AT SPAR 3 HAS HYD
LINE FITTING HOLE BY REAMING AND INSTALLING FABRICATED BUSHING REF. SRM 57-50-05/REPAIR 01P. A/C REMAINS IN CHECK.
